Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

CiteScore 2017: 0.66

SCImago Journal Rank (SJR) 2017: 0.564
Source Normalized Impact per Paper (SNIP) 2017: 0.674

Mathematical Citation Quotient (MCQ) 2017: 0.38

See all formats and pricing
More options …
Volume 32, Issue 2


A uniform version of Laplace´s method for contour integrals

Thorsten Neuschel
Published Online: 2013-01-14 | DOI: https://doi.org/10.1524/anly.2012.1147


It is the main objective of this note to establish a “simple and general” version of Laplace´s method for obtaining approximations for complex contour integrals of the type ∫P e-np(t,z)q(t,z)dt, as n→∞, holding uniformly with respect to a parameter z ∈ S, where S denotes some compact subset of . Moreover, two applications of this version are presented for illustration.

Keywords: asymptotic approximations (41A60)

About the article

* Correspondence address: Universität Trier, FB 4 - Mathematik, 54286 Trier, Deutschland,

Published Online: 2013-01-14

Published in Print: 2012-06-01

Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 32, Issue 2, Pages 121–136, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2012.1147.

Export Citation

© by Oldenbourg Wissenschaftsverlag, Trier, Germany.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Seung-Yeop Lee and Roman Riser
Journal of Mathematical Physics, 2016, Volume 57, Number 2, Page 023302
Thorsten Neuschel
Constructive Approximation, 2014, Volume 40, Number 3, Page 487

Comments (0)

Please log in or register to comment.
Log in